# SDR DL76G091722

- Difficulty date: November 4, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 38,761 hours, 12,133 cycles
- Engine: Ge CF680C2B6F
- Engine time: 32,196 hours, 8,671 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706131
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 32,196 hours, 8,671 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACING NR 1 ENG DUE TO HIGH HOC AND OIL IN RECOUP DUCTS.
